# SDR UALA2011072903906

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 52,982 hours, 14,776 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED DEBRIS FROM GIRT BAR AREA, GRD CHECKED GOOD.
